# SDR DHL2002745011

- Difficulty date: October 15, 2002
- Submitted: October 16, 2002
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 2610 · Detection System
- Part: Detector
- Condition: Shorted
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE DETECTOR CIRCUIT GROUND LIGHT ILLUMINATED IN FLIGHT. EXTINGUISHES AT 10,000 FT AND DIMMER WITH THRUST AT IDLE.   DEFERRED NR 1 GROUND DETECTOR PER MEL REF. 26-9-1, PLACARD INSTALLED CONTROL 10655.    WORKING DMI 10655 - NR 1 ENGINE DETECTOR CIRCUIT GROUND LIGHT ILLUMINATED IN FLIGHT. EXTINGUISHES AT 10,000 FT AND DIMMER WITH THRUST AT IDLE.   FOUND DETECTOR TOUCHING GROUND IN 2 PLACES. REPOSITIONED DETECTOR. CHECKS OKAY PER M/M 26-11-01. THIS CLEARS DMI 10655.
